# SDR CA100518002

- Difficulty date: May 13, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Amd FALCON900EX
- Aircraft time: 1,515 hours
- Engine: Garrtt TFE73160
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Part number: FGFB295001412B2
- Condition: Cracked
- Location: Pax Door
- Part time: 1,818 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MAIN CABIN DOOR PRESSURIZATION LOAD IS CARRIED BY 10 SQUALLS (BOLT STOPS). FOUND THE 1 NUT AND STUD PORTION MISSING ON POST FLIGHT.  THE CONTACT HEAD WAS STILL IN PLACE SO PRESSURIZATION LOAD WAS DISTRIBUTED NORMAL.  BOLT WAS REPLACED, WITH FAILED UNIT SENT TO MFG.  MFG DETERMINED HYDROGEN EMBRITTLEMENT WAS ROOT CAUSE. AT A LATER DATE FOUND ANOTHER BOLT WITH THE CONTACT SURFACE CRACKED.  REMOVED ALL REMAINING BOLTS (9) AND FOUND 6 VISUALLY WERE CRACKED UNDER THE HEAD.
